Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Increased sweating, nausea, feel better when sleeping

I am 27 year old female I have been waking up the last 3 days completely sweaty. As soon as I wake up and try to get out of bed the sweating increases and I start to get nausea . The nausea gets worse when I get out of bed. This morning I got up and tried to shower and the symptoms got worse. I feel better after I go back to sleep for a few hours.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
I can understand your sufferings and it appears that there is some sort of neurological problem in your case. It may be a sign of systemic illness which needs proper evaluation and diagnosis without which it may cause future problems. You should tell your doctor regarding all the probelms as it may be a sign of some internal problem. The best of the thing would be to consult a neurologist.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor